Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Constipation, blood and mucus in stools, pain in side. Reason?

I was told that I am constipated. I went to the ER today and after leaving the ER now I am having blood in my BM bright red its mucus discharge and I feel like I have to have a BM and its just mucus red discharge. I had early right side pain which they thought it might be a ruptured ovarian . I had pain when I urinated but it not kidney stones or UTI . what do you think the cause is for the bleeding?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for posting your query.
Constipation, blood and mucus in blood and abdominal pain can be due to anal internal hemorrhoids, anal fissure, proctitis or Crohn's disease. So you need to visit your doctor for complete physical examination and test like stool analysis, proctoscopy or colonoscopy to rule out diseases.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor